# SDR AALA990718

- Difficulty date: May 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7521A
- Make and model: Doug DC-9-82
- Aircraft serial: 49898
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTS AT FORWARD GALLEY INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH FLAT JUMPER WIRE AT FORWARD GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
